MathSciNet Relay Station
MathSciNet bibliographic data
MR1694875 (2001b:20071) 20F65 (20F67 57M07)
Poleksić, Aleksandar Groups acting on quasiconvex spaces and translation numbers. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3177–3183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement